Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 26, 2011, 9:06 PM EDT for Wheeler County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2011, 9:06 PM EDT (01:06 UTC)
- Expired
- Jun 26, 2011, 9:30 PM EDT
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
County Wheeler County, GA
The radar
The Robins AFB radar (KJGX), 84 km from the middle of the area, began a volume at 01:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 1.1 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1247 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 1304 m above ground
- 0-6 km bulk shear
- 1 kt
- 0-1 km storm-relative helicity
- -47 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
874
WWUS82 KFFC 270106
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
906 PM EDT SUN JUN 26 2011
GAZ111-270130-
906 PM EDT SUN JUN 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WHEELER COUNTY UNTIL 930 PM EDT...
AT 905 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED JUST EAST OF ALAMO...MOVING SOUTHEAST
AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WHEELER COUNTY THROUGH 930 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE GLENWOOD AND ALAMO. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3203 8278 3210 8289 3214 8290 3226 8273
3214 8262 3204 8267
TIME...MOT...LOC 0106Z 320DEG 7KT 3213 8274
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 26, 8:08 PM EDT, 58 minutes earlier.
Area forecast discussion, Jun 26, 8:08 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 808 PM EDT SUN JUN 26 2011 .UPDATE... CURRENT LINE OF STORMS CONTINUES TO PUSH THROUGH THE CWA. STILL CONTINUING TO SEE SOME STRONG WINDS ALONG THE LINE AND HAVE RECEIVED MANY REPORTS OF TREES AND POWER LINES DOWN ASSOCIATED WITH THE LINE. THIS LINE WILL CONTINUE WELL INTO THE EVENING AND SHOULD SEE THE STRONGEST PART OF THE LINE EXIT THE EASTERN PART OF THE CWA AROUND 10 PM TO MIDNIGHT. BASED ON THIS LINE...DID AN UPDATE TO INCREASE POPS FOR THIS EVENING ACROSS MUCH OF CENTRAL AND PORTIONS OF NORTH GEORGIA. AS FAR AS THE WATCH GOES...WILL HAVE TO WAIT A LITTLE BIT LONGER TO SEE IF IT WILL BE DROPPED AT 9PM OR EXTENDED. && .PREV DISCUSSION... SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... /ISSUED 359 PM EDT SUN JUN 26 2011/ COLD POOL HAS PUSHED INTO NORTH GEORGIA AND A DECENT TEMPERATURE DIFFERENCE CAN BE OBSERVED BETWEEN FAR NORTH GEORGIA WHERE IT IS 82 IN DALTON AND THEN CARTERSVILLE SOUTHWARD WHERE IT IS 90 AT CARTERSVILLE. THIS OUTFLOW BOUNDARY IS STRETCHED FROM ROME TO DAHLONEGA AND WILL CONTINUE TO PUSH SOUTHWARD THROUGH TONIGHT. WITH THIS FEATURE AND DAYTIME HEATING...SEVERE THUNDERSTORMS ARE EXPECTED ACROSS THE NORTH GEORGIA THROUGH TONIGHT. MAIN THREAT CONTINUES TO BE DAMAGING WIND AND LARGE HAIL AND HAVE ALREADY RECEIVED REPORTS OF HAIL TODAY WITH THE PULSE THUNDERSTORMS. MCS OVER WESTERN TENN IS HEADING SOUTHWARD INTO ALABAMA BUT IT WILL SPREAD INTO GEORGIA OVER THE NEXT HOUR. EXPECT TO SEE THIS OUTFLOW BOUNDARY CONTINUE TO KICK OFF THUNDERSTORMS THROUGH THE EVENING AND WITH TO THE ABOUT TO PUSH INTO GEORGIA...KEPT CHANCE POPS FOR THE BEGINNING PORTION OF THE NIGHT /LIKELY ACROSS THE NORTH THIS AFTERNOON/. ON MONDAY MAY HAVE THE LINGERING REMNANTS OF THE BOUNDARY FROM TODAY TO HELP INITIATE STORMS WITH DIURNAL HEATING. IN ADDITION MAY SEE AN MCS FROM THE STORMS IN WESTERN MISSOURI TRY AND MAKE IT INTO THE STATE. THE SYSTEM IS FURTHER SOUTH AND WEST OF THE SYSTEM THAT IS CURRENTLY MOVING ACROSS GEORGIA. GIVEN THIS...THERE IS THE CHANCE FOR THUNDERSTORMS AGAIN ON MONDAY. MODELS INDICATE A FRONT MOVING INTO NORTH GEORGIA ON TUESDAY WITH IT ACROSS SOUTH GEORGIA LATE TUESDAY NIGHT...THIS WILL ALSO HELP TO ENHANCE DIURNAL CONVECTION. LOW TEMPS ARE A BLEND OF MAV/MET WITH SOME MINOR ADJUSTMENTS. OVERNIGHT TEMPS MAY DEPEND ON A LOT OF HOW QUICKLY THE RAIN CLEARS OUT AND IF THE CLOUDS CLEAR OUT. LONG TERM /WEDNESDAY THROUGH SUNDAY/... /ISSUED 359 PM EDT SUN JUN 26 2011/ GFS IS PROGRESSIVE WITH AFOREMENTIONED FRONT HOWEVER THE ECMWF WANTS TO LINGER THE SYSTEM ACROSS SOUTH GEORGIA INTO FLORIDA THROUGH THE END OF THE WEEK. AFTER THE FRONT MOVES THROUGH...GFS IS NOT SHOWING MUCH IN THE WAY OF PRECIP BUT EVEN WITH THAT...CANT RULE OUT DIURNAL THUNDERSTORMS. WEAK FRONT PROGGED TO MOVE THROUGH FRIDAY NIGHT...BUT MODELS ARE NOT SHOWING MUCH IN THE WAY OF PRECIP. AVIATION... 00Z UPDATE... /ISSUED 755 PM EDT SUN JUN 26 2011/ INTENSE BUT NARROW LINE OF CONVECTION MOVING THROUGH AREA THIS EVENING. GUSTS UP TO 45KTS POSSIBLE WITH THE STRONGER STORMS. WINDS AND IFR CONDITIONS IN STORMS WILL RAPIDLY IMPROVE TO VFR AFTER PASSAGE. WINDS WILL RETURN WESTERLY AND LIGHT AFTER 04Z. EXPECT STRATUS IFR ISSUES FROM 10-14Z IN SOUTHERN AND WESTERN TAF SITES AND MVFR VSBYS DUE TO RESIDUAL RAINFALL. //ATL CONFIDENCE...00Z UPDATE... MED TO HIGH ON MOST ELEMENTS...EXCEPT LOW TO MED ON OCCURRENCE OF MORNING STRATUS AND FOG. 27 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 68 95 72 96 / 100 30 20 30 ATLANTA 72 94 75 92 / 90 30 20 30 BLAIRSVILLE 65 91 68 90 / 90 40 20 40 CARTERSVILLE 67 93 69 94 / 60 40 20 40 COLUMBUS 73 95 74 95 / 100 30 20 30 GAINESVILLE 69 94 73 93 / 90 40 20 40 MACON 70 95 73 96 / 90 40 20 30 ROME 69 94 71 96 / 60 40 20 40 PEACHTREE CITY 68 93 70 93 / 100 30 20 30 VIDALIA 73 95 75 95 / 50 40 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 9 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BANKS...BARROW...BUTTS...CLARKE...CLAYTON... CRAWFORD...DEKALB...FAYETTE...GREENE...GWINNETT...HALL... HARRIS...HENRY...JACKSON...LAMAR...LUMPKIN...MADISON... MERIWETHER...MONROE...MORGAN...MUSCOGEE...NEWTON...OCONEE... OGLETHORPE...PIKE...ROCKDALE...SPALDING...TALBOT...TALIAFERRO... TAYLOR...TOWNS...TROUP...UNION...UPSON...WALTON...WARREN... WHITE...WILKES. && 11
Hazardous weather outlook, Jun 26, 5:30 AM EDT, 15 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 530 AM EDT SUN JUN 26 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-270930- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 530 AM EDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON AND TONIGHT .SYNOPSIS... A COMPLEX OF THUNDERSTORMS OVER SOUTHERN ILLINOIS AND INDIANA WILL CONTINUE MOVING SOUTHEAST THROUGH TONIGHT. THESE STORMS WILL MOVE INTO NORTH GEORGIA THIS AFTERNOON. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM SCATTERED TO ISOLATED SEVERE THUNDERSTORMS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND GUSTY WINDS TO 60 MPH. THE BEST LOCATION FOR SCATTERED SEVERE STORMS WILL BE ACROSS NORTH GEORGIA WITH ISOLATED SEVERE STORMS ACROSS CENTRAL GEORGIA THIS AFTERNOON AND TONIGHT. DISCUSSION... A COMPLEX OF THUNDERSTORMS OVER SOUTHERN ILLINOIS AND INDIANA WILL CONTINUE MOVING SOUTHEAST THROUGH TONIGHT. THIS COMPLEX IS EXPECTED TO MOVE INTO NORTH GEORGIA THIS AFTERNOON AS IT WEAKENS BECAUSE OF THE UPPER LEVEL RIDGE OVER THE REGION. INSTABILITY INDICES INCREASE THIS AFTERNOON WITH CAPES EXPECTED IN THE 1500 TO 2000 RANGE ACROSS NORTH AND CENTRAL GEORGIA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jun 26, 8:41 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 841 PM EDT SUN JUN 26 2011 GAZ085-086-270115- 841 PM EDT SUN JUN 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 45 MPH WINDS IN JOHNSON AND EMANUEL COUNTIES UNTIL 915 PM EDT... AT 840 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER KITE...MOVING SOUTHEAST AT 5 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL... FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS JOHNSON AND EMANUEL COUNTIES THROUGH 915 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE KITE AND MEEKS. && LAT...LON 3265 8238 3259 8256 3271 8264 3278 8250 TIME...MOT...LOC 0041Z 328DEG 5KT 3269 8251
Special weather statement, Jun 26, 8:43 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
843 PM EDT SUN JUN 26 2011
GAZ058>060-070>073-270145-
843 PM EDT SUN JUN 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND 40 MPH WINDS
IN PUTNAM...MONROE...LAMAR...JONES...BALDWIN...BUTTS AND JASPER
COUNTIES UNTIL 945 PM EDT...
AT 839 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BARNESVILLE TO GRAY AND EAST TO
BLOUNTSVILLE AND GRAY...MOVING EAST AT 35 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS
THEY MOVE ACROSS PUTNAM...MONROE...LAMAR...JONES...BALDWIN...BUTTS
AND JASPER COUNTIES THROUGH 945 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE PIEDMONT...JARRELL PLANTATION...ROUND OAK...
DAMES FERRY...BERNER...BOLINGBROKE...CULLODEN...MCELHENEYS
CROSSROADS...HILLSBORO...ADGATEVILLE...MONTICELLO...WAYSIDE...
STANFORDVILLE...RESSEAUS CROSSROADS AND WILLARD. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS AND RISING WATER ON SMALL
CREEKS AND STREAMS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3295 8307 3301 8315 3284 8351 3290 8367
3295 8371 3285 8389 3285 8412 3299 8412
3299 8427 3319 8424 3318 8412 3320 8401
3329 8400 3330 8377 3335 8367 3328 8324
3319 8328 3315 8311 3305 8310 3307 8304
TIME...MOT...LOC 0040Z 253DEG 29KT 3315 8353 3302 8366
3289 8386Local storm report, Jun 26, 8:53 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
853 PM EDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM TSTM WND DMG MACON 32.83N 83.64W
06/26/2011 BIBB GA COUNTY OFFICIAL
SEVERAL TREES DOWN.
&&
SNELSONLocal storm report, Jun 26, 9:00 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
900 PM EDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM TSTM WND DMG BARNESVILLE 33.05N 84.16W
06/26/2011 LAMAR GA 911 CALL CENTER
A FEW TREES DOWN.
0743 PM TSTM WND DMG GRIFFIN 33.25N 84.26W
06/26/2011 SPALDING GA 911 CALL CENTER
8 TREES DOWN.
&&
JLFSpecial weather statement, Jun 26, 9:03 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
903 PM EDT SUN JUN 26 2011
GAZ083-094>096-107-270130-
903 PM EDT SUN JUN 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR VERY HEAVY RAIN...PEA SIZED HAIL
AND 40 MPH WINDS IN TWIGGS...PULASKI...PEACH...BLECKLEY AND HOUSTON
COUNTIES UNTIL 930 PM EDT...
AT 855 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LARGE AREA OF STRONG THUNDERSTORMS WITH VERY HEAVY RAIN CENTERED
NEAR BONAIRE OR 3 MILES SOUTH OF WARNER ROBINS..MOVING SOUTHEAST AT
5 MPH.
IN ADDITION TO SMALL HAIL...GUSTY WINDS AND FREQUENT LIGHTNING...RUNOFF
FROM THESE STORMS MAY CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS
...HIGHWAYS...STREETS AND UNDERPASSES ACROSS TWIGGS...PULASKI...PEACH...
BLECKLEY AND HOUSTON COUNTIES...INCLUDING AREAS AROUND MOSS OAK...
MEADOWDALE...HOUSTON LAKE...GROVE PARK...CLINCHFIELD...KATHLEEN...ROBINS
AIR FORCE BASE...BONAIRE...WARNER ROBINS...PERRY...DISTRICT PATH...
TARVERSVILLE...BULLARD AND MARION.
&&
LAT...LON 3270 8330 3247 8322 3227 8354 3233 8376
3247 8383 3255 8378 3272 8350
TIME...MOT...LOC 0100Z 320DEG 7KT 3246 8355Special weather statement, Jun 26, 9:06 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
906 PM EDT SUN JUN 26 2011
GAZ111-270130-
906 PM EDT SUN JUN 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WHEELER COUNTY UNTIL 930 PM EDT...
AT 905 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED JUST EAST OF ALAMO...MOVING SOUTHEAST
AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WHEELER COUNTY THROUGH 930 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE GLENWOOD AND ALAMO. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3203 8278 3210 8289 3214 8290 3226 8273
3214 8262 3204 8267
TIME...MOT...LOC 0106Z 320DEG 7KT 3213 8274The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 8:07 PM EDT | Special Weather Statement | FFC | Houston | 23 min |
| Jun 26, 8:09 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Jones, Monroe, Putnam | 36 min |
| Jun 26, 8:14 PM EDT | Special Weather Statement | FFC | Oconee, Oglethorpe | 31 min |
| Jun 26, 8:19 PM EDT | Special Weather Statement | FFC | Macon | 26 min |
| Jun 26, 8:25 PM EDT | Special Weather Statement | FFC | Greene, Putnam | 50 min |
| Jun 26, 8:29 PM EDT | Special Weather Statement | FFC | Stewart | 31 min |
| Jun 26, 8:35 PM EDT | Special Weather Statement | FFC | Bibb, Houston, Peach | 25 min |
| Jun 26, 8:36 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oconee, Oglethorpe | 39 min |
| Jun 26, 8:40 PM EDT | Special Weather Statement | FFC | Webster | 35 min |
| Jun 26, 8:41 PM EDT | Special Weather Statement | FFC | Johnson | 34 min |
| Jun 26, 8:43 PM EDT | Special Weather Statement | FFC | Baldwin, Butts, Jasper, Jones, Lamar, Monroe | 62 min |
| Jun 26, 9:03 PM EDT | Special Weather Statement | FFC | Bleckley, Houston, Twiggs | 27 min |
| Jun 26, 9:13 PM EDT | Special Weather Statement | FFC | Clarke, Greene, Hancock, Madison, Morgan, Oconee and 3 more | 62 min |
| Jun 26, 9:24 PM EDT | Special Weather Statement | FFC | Sumter | 36 min |
| Jun 26, 9:59 PM EDT | Special Weather Statement | FFC | Johnson, Laurens, Washington, Wilkinson | 46 min |
| Jun 26, 10:01 PM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 29 min |
| Jun 26, 10:03 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Toombs, Treutlen | 27 min |
| Jun 26, 10:17 PM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 28 min |
| Jun 26, 10:29 PM EDT | Special Weather Statement | FFC | Telfair | 31 min |
| Jun 26, 10:33 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 27 min |
| Jun 26, 10:56 PM EDT | Special Weather Statement | FFC | Dodge, Emanuel, Laurens, Montgomery, Telfair, Toombs and 2 more | 49 min |
| Jun 26, 11:39 PM EDT | Special Weather Statement | FFC | Montgomery | 51 min |
| Jun 27, 9:00 AM EDT | Special Weather Statement | FFC | Talbot | 45 min |
| Jun 27, 9:49 AM EDT | Special Weather Statement | FFC | Marion | 26 min |
| Jun 27, 10:24 AM EDT | Special Weather Statement | FFC | Talbot | 21 min |
| Jun 27, 10:52 AM EDT | Special Weather Statement | FFC | Talbot | 23 min |
| Jun 27, 11:04 AM EDT | Severe Thunderstorm Warning | FFC | Talbot | 41 min |
| Jun 27, 11:48 AM EDT | Special Weather Statement | FFC | Talbot | 27 min |
| Jun 27, 12:13 PM EDT | Severe Thunderstorm Warning | FFC | Talbot | 32 min |
| Jun 27, 12:53 PM EDT | Severe Thunderstorm Warning | FFC | Douglas, Paulding | 52 min |
| Jun 27, 1:08 PM EDT | Special Weather Statement | FFC | Taylor | 37 min |
| Jun 27, 1:20 PM EDT | Special Weather Statement | FFC | Douglas | 25 min |
| Jun 27, 1:41 PM EDT | Special Weather Statement | FFC | Taylor | 49 min |
| Jun 27, 1:47 PM EDT | Special Weather Statement | FFC | Clayton | 28 min |
| Jun 27, 2:15 PM EDT | Special Weather Statement | FFC | Clayton, Fayette | 30 min |
| Jun 27, 2:24 PM EDT | Special Weather Statement | FFC | Meriwether | 51 min |
| Jun 27, 2:51 PM EDT | Special Weather Statement | FFC | Spalding | 24 min |
| Jun 27, 3:42 PM EDT | Special Weather Statement | FFC | Troup | 33 min |
| Jun 27, 4:16 PM EDT | Special Weather Statement | FFC | Harris | 29 min |
| Jun 27, 4:29 PM EDT | Special Weather Statement | FFC | Murray | 31 min |
| Jun 27, 4:40 PM EDT | Special Weather Statement | FFC | Harris | 35 min |
| Jun 27, 5:11 PM EDT | Special Weather Statement | FFC | Bartow, Pickens | 49 min |
| Jun 27, 5:37 PM EDT | Special Weather Statement | FFC | Cherokee | 38 min |
| Jun 27, 6:04 PM EDT | Special Weather Statement | FFC | Cobb | 26 min |
| Jun 27, 6:29 PM EDT | Special Weather Statement | FFC | Gwinnett | 46 min |
| Jun 27, 7:32 PM EDT | Special Weather Statement | FFC | Stewart | 43 min |
| Jun 27, 7:44 PM EDT | Special Weather Statement | FFC | Wilkes | 46 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.